# SDR IPXA2572238

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PRESSURIZED FLIGHT, CAPTAIN`S SLIDING WINDOW LOCK IS BINDING BADLY.  CLEAN AND LUBE WINDOW AND TRACK. OPS CHECKED OK ON GROUND.
